

Church Street Regeneration Community Group (CSRCG) Meeting Agenda

Date: 16 November 2023

Time: 17:30-19:00

Venue: 35 Church Street

1.	Welcome & Apologies	Chair- Clare Dowding
2	Actions and matters arising from previous meeting. - List of actions from previous meeting (5 minutes)	Chair- Clare Dowding (5:30-5:35)
3	Church Street Businesses and Markets - Update on Site A businesses (10 minutes)	Dev Zarif- WCC (5:35-5:45)
5	Church Street Regeneration Programme Site A,B, C - Update on Site A programme - Library development - Site ABC indicative timeframe (20 minutes)	Alice Kennedy (5:45-6:05)
6	Crime and Anti- Social Behaviour -ASB and crime in Church Street (15 Minutes)	Police Constable Adam Sloane – Met Police (6:05-6:20)
7	Church Street Regeneration Programme Update Booklet - Daventry House Lunch - Plans for updating landscaping out Daventry House - Church Street Christmas event - Residents' coffee morning (Site B) (15 Minutes)	Lukas Holden and Stella Hales(6:20-6:35)
8	AOB	6:35-6:45
	Date of next meeting: 11 January 2024	